Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Free algebras in division rings with an involution

Full text
Author(s):
Ferreira, Vitor O. [1] ; Fornaroli, Erica Z. [2] ; Goncalves, Jairo Z. [1]
Total Authors: 3
Affiliation:
[1] Univ Sao Paulo, Dept Math, BR-05508090 Sao Paulo - Brazil
[2] Univ Estadual Maringa, Dept Math, BR-87020900 Maringa, Parana - Brazil
Total Affiliations: 2
Document type: Journal article
Source: Journal of Algebra; v. 509, p. 292-306, SEP 1 2018.
Web of Science Citations: 1
Abstract

Some general criteria to produce explicit free algebras inside the division ring of fractions of skew polynomial rings are presented. These criteria are applied to some special cases of division rings with natural involutions, yielding, for instance, free subalgebras generated by symmetric elements both in the division ring of fractions of the group algebra of a torsion free nilpotent group and in the division ring of fractions of the first Weyl algebra. (C) 2018 Elsevier Inc. All rights reserved. (AU)

FAPESP's process: 09/52665-0 - Groups, rings and algebras: interactions and applications
Grantee:Francisco Cesar Polcino Milies
Support type: Research Projects - Thematic Grants